MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. ION; BRONCHOSCOPE (FLEXIBLE OR RIGID)

INTUITIVE SURGICAL, INC. ION; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 490305
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
Ion articulating catheter failed leak test after procedure.

Brand Name
ION
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key24321783
Report Number24321783
Device Sequence Number9541945
Product Code EOQ
UDI-Device Identifier00886874124796
UDI-Public(01)00886874124796(10)G11250625
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/04/2026
Report Date (Section F) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number490305
Device Lot NumberG11250625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/04/2026